# SDR GTIA20130510597

- Difficulty date: May 16, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 18,451 hours, 12,221 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Part number: G1L12477
- Condition: Unsecure
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DEPLOYMENT DOOR AT SEAT 11E IS OPEN AT 1 CORNER.  RESECURED COVER ON PSU AS REQ IAW ACFT MM.
